# SDR CA131218018

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,284 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Propeller
- Part time: 47,425 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING PRE-FLIGHT AUTOFEATHER/UPTRIM TEST, FLIGHT CREW REPORTED 154 PERCENT  OF TORQUE ON THE NR 1 ENGINE.  DECISION WAS TAKEN TO FEATHER THE PROPELLER AND RETURN TO GATE BUT LATER ATTEMPTS TO FEATHER THE PROPELLER CAUSED RAPID INCREASE OF TORQUE.  FLIGHT CREW DE-SELECTED THE ELECTRONIC ENGINE CONTROL UNIT, EECU, AND FEATHERED THE PROPELLER WITHOUT FURTHER INCIDENT.  SOLID STATE FLIGHT DATA RECORDER, SSFDR, WAS DOWNLOADED AND ENGINE DATA FORWARDED TO THE ENGINE MANUFACTURER. SSFDR DATA ANALYSIS CONFIRMED THE OVERTORQUE. THE NR 1 EECU, NUMBER 1 PROPELLER ASSEMBLY AND BOTH ENGINE TORQUE SIGNAL CONDITIONER UNITS, TSCU WERE REPLACED, TESTED AND THE ACFT RELEASED INTO SERVICE.
